# SDR UPS03840359

- Difficulty date: March 2, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 565174757
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT UPPER HORIZONTAL STAB MOST I/B SKIN SURFACE IS CORRODED AT STA XE 29.812.  REMOVED, FABRICATED AND REPLACED SKIN PANEL ASSY BETWEEN XE 29.812 AND XE75.62 IAW DWG 5651747,8110-3 APPROVED SAA SK 880-658, UPS ENGINEERING FILE NUMBER DC8-55-20012 AND SRM 51-1-21.
